# SDR USAA920082006

- Difficulty date: November 1, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Part number: 65458492
- Part serial: 1479
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03C11252009/001 AND 5030988 AFT SERVICE DOOR MECHANISM BOX HAS A CRACK IN THE HOUSING.  REPLACED AFT SERVICE DOOR IAW US AIRWAYS TASK CARD NR 03C11252008.
